# SDR LR7A2013032500593

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3568533
- Condition: Corroded
- Location: Bs 257
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, FOUND CARGO FLOOR BULKHEAD LOWER CAP CORRODED AT FS 257, RBL 5.    REPAIRED IAW SMP583 51-60 AND 51-70.
